# SDR SWIA2023070503

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 38,976 hours, 29,122 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING INITIAL CLIMB OUT OF KPHX AFTER REDUCING POWER TO CLIMB THRUST, RECEIVED A R BLEED DUCT WARNING MESSAGE. AFTER ABOUT 30 SECONDS MESSAGE CHANGED TO R BLEED DUCT CAUTION MESSAGE. RAN QRH, THEN RETURNED TO DEPARTURE AIRPORT. (FLT 4954 FILED CLOSED)INTEROGATED THE MDC AND FOUND B1-349538. PERFORMED FAULT CONFORMATION AND TROUBLESHOOTING REF FIM 36-21-03. PERFORMED BITE TEST OF AILC REF AMM 30-12-12, TEST PASSED. MDC INDICATES R BLEED LOOP A AT MT:145 7%, AND R BLEED LOOP B AT MT:146 32%. GAINED ACCESS TO ELEMENT MT:145 AND EXAMINED COMPONENTS FOR PHYSICAL  DAMAGE. FOUND NONE. EXAMINED ELEMENT AND FOUND THAT DISTANCE BETWEEN BLEED AIR DISTRIBUTION COMPONENTS AND ELEMENTS WAS ACCEPTABLE. PERFORMED LEAK CHECK AND FOUND THAT THE CONNECTOR ASSEMBLY BETWEEN DUAL HEAT EXCHANGER AND FLOW CONTROL VALVE WAS LEAKING HEAVILY ONTO LOOP ASSEMBLY (BEHIND RIGHT PACK), APPROXIMATELY 7% ALONG ELEMENT MT145. DETERMINED UROSEALS TO BE WORN. REMOVED AND REPLACED CONNECTOR ASSEMBLY UROSEALS BEHIND RIGHT PACK REF AMM 21-53-14. PERFORMED LEAK CHECK AND FOUND NO EVIDENCE OF LEAK. LEAK CHECK GOOD AT THIS TIME. GAINED ACCESS TO ELEMENT MT:146 AND EXAMINED COMPONENTS FOR PHYSICAL  DAMAGE. FOUND NONE. EXAMINED ELEMENT AND FOUND THAT DISTANCE BETWEEN BLEED AIR DISTRIBUTION COMPONENT
